Has Anyone Had Reduced Side Effects By Splitting A Single Dose Into Twice Daily (10 Once A Day Into 5 Twice A Day)? | MyEpilepsyTeam

Connect with others who understand.

sign up Log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Has Anyone Had Reduced Side Effects By Splitting A Single Dose Into Twice Daily (10 Once A Day Into 5 Twice A Day)?
A MyEpilepsyTeam Member asked a question 💭

I'm on 10 of Clobazam (Onfi, Frisium) and it makes me really tired. I take it at night but I'm still tired all day. I was wondering if anyone had success with reducing Onfi's side effects by splitting their single daily dose into twice daily doses (10 at night into 5 morning and night)?

Edit: obviously, I’ll ask my doctor before I do anything, just want to hear about your experiences!

posted April 2 (edited)
•
Be the first to like/hug
A MyEpilepsyTeam Member

I started taking onfi about 6 months ago and this is exactly what happened to me. They had me at 10mg at night but was still so tired during the day I would almost fall asleep at the table. I discussed with my doctor and he did switch me to splitting the pill and take 5mg in the morning and 5mg at night and it definitely made a difference. So yes, for me It definitely helped just let your dr know.

posted April 2
A MyEpilepsyTeam Member

Hi Clare! I understand your concerns. I take 3 meds now. I have taken several different ones over the years. Tiredness is common with all of them. I do take Fycompa (8 mg) now (along with Lamictal and Topamax), and I have been on it for about ten years. My previous doctor had my dose spread throughout the day. (2 mg AM, 2 mg mid-day, and 4 mg PM) He retired and I started with a new neurologist. She seemed shocked with the way he had prescribed the dosing of Fycompa. She modified my dosing to 8 mg PM. Some of these newer meds that have different milligrams (2, 4, 6, 8) work differently with regard to how long your levels stay up, etc. Before you consider changing your dosing schedule or anything else about your meds consult your doctor and pharmacist. I know meds can make you feel horrible, but they are better than the alternative. When I was taking the dose of Fycompa in the morning I was afraid to go down the steps at work and I had to stay very close to counter when I walked through my classroom. My balance was terrible and my vision was blurred. I don't know anything about Clobazam. Good luck in finding a resolution to the exhaustion. 🙂

posted April 2
A MyEpilepsyTeam Member

Good question bout it I never use this smile 🤟🏽

posted April 2

Related content

View All
Has Anyone Had The Temporal Lobe Resection If So How Was The Surgery For You And Would You Reccot
A MyEpilepsyTeam Member asked a question 💭
Complex Partial Seizures
A MyEpilepsyTeam Member asked a question 💭
What Medicines Have Been Most Effective For Tonic Clinic Seizures?
A MyEpilepsyTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in